# SDR USAA2014030700004

- Difficulty date: March 6, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N673AW
- Make and model: Airbus A320-232
- Aircraft serial: 2312
- Aircraft time: 34,776 hours, 12,358 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

RETURN TO FIELD FOR DIRTY SOCK SMELL & SICK PAX WHO COMPLAINED OF BURNING EYES & THROAT.  THE FIRE DEPARTMENT HELD THE ACFT ON THE HARDSTAND & TREATED IT AS A BIO HAZARD.  THE PAX WALKED OFF UNDER HER OWN POWER & REFUSED MEDICAL ATTENTION.  THE ACFT WAS CLEARED & TAXIED TO THE GATE.  A SUPPLEMENTAL WILL FOLLOW UPON COMPLETION OF MX.
